# SDR SWAA2023033016498

- Difficulty date: March 15, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OK TO CIC FOUND CORROSION ON THE INTERNAL PRESSURE BULKHEAD WEB SKIN AFT OF BS 1016 TO 2' UP THE PRESSURE WEB FROM RBL5-LBL4.  REMOVED CORROSION ON THE INTERNAL PRESSURE BULKHEAD WEB SKIN AFT OF BS 1016 TO 2' UP THE PRESSURE WEB FROM RBL5-LBL4 IAW SRM 51-10-02-0G-0 ; ORIGINAL THICKNESS IS 0.040' IAW SRM 53-80-08-0I-1.  VERIFIED CORROSION REMOVAL NOTED SEVERAL OUT OF ROUND HOLES BL 0- RBL 5. REPAIRED PER EA 23-153-00918 WITH FOLLOW-UP INSPECTIONS SCHEDULED IN EA 23-153-00918-DTI.
